RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2001, Volume 4, Pages 83–90 (Mi tdm57)  

A problem of classification by means of pair comparisons

V. F. Kolchin


Full text: PDF file (444 kB)

Document Type: Article

Citation: V. F. Kolchin, “A problem of classification by means of pair comparisons”, Tr. Diskr. Mat., 4, Fizmatlit, Moscow, 2001, 83–90

Citation in format AMSBIB
\Bibitem{Kol01}
\by V.~F.~Kolchin
\paper A problem of classification by means of pair comparisons
\serial Tr. Diskr. Mat.
\yr 2001
\vol 4
\pages 83--90
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm57}


Linking options:
  • http://mi.mathnet.ru/eng/tdm57
  • http://mi.mathnet.ru/eng/tdm/v4/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:137
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018